# SDR SWIA201232216

- Difficulty date: November 9, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 26,015 hours, 22,225 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BATTERY RIB ASSEMBLY CRACKED AT WS 53.60.  (C-CHECK)  REPAIRED RIGHT WING BATTERY RIB ASSEMBLY AT WS 53.60 IAW REO.
